# SDR ASAA0580219

- Difficulty date: April 25, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304953
- Condition: Dented
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING INBOARD FLAP OUTBOARD FLAP VANE UPPER SURFACE DENTED.  INSTALLED REPAIR DOUBLER.  (M)
